MathSciNet Relay Station
MathSciNet bibliographic data
MR1422611 55P15 (57N65)
Kruggel, Bernd A homotopy classification of certain $7$-manifolds. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2827–2843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement